# SDR SWAA2022061613738

- Difficulty date: May 31, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL THRESHOLD SUPPORT ANGLE BS 294+18-312+12 RBL 57 WL 208 / [01] VERIFIED APPLICABILITY OF REMOVAL OF CORROSION PER SRM 53-10-15-1A-2.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED CORROSION FROM FSD MOPSILL THRESHOLD SUPPORT ANGLE IAW SRM 51-10-12. AMOUNT OF CORROSION REMOVED 1'X 5' X .011'. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2. CALIBRATED TOOL USED: ID:ATS 2677 CAL DATE DUE:11/2022;[04] MOPSILL THRESHOLD SUPPORT ANGLE ORIGINAL THICKNESS .080.;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4.;[06] REMOVED OUT OF LIMITS FSD MOPSILL THRESHOLD SUPPORT ANGLE IAW SRM 53-10-15-1A-2. RECEIVED NEW MOPSILL THRESHOLD ANGLE AND LOCATED AND DRILLED MOUNTING HOLES PER DWG :141A8310 ID: 0023. REQUESTING OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 6; OK TO INSTALL GIVEN.;[08] INSTALLED NEW FSD MOPSILL THRESHOLD SUPPORT ANGLE BS 294+2 - BS 328+2 RBL 57 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 141A8310;[09] UPDATED MEASUREMENT TABLE;[10] VERIFIED CORRECTIVE ACTION ITEM 8.
